Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 151, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 13, 2017, 7:57 PM EDT for Champaign County, Logan County, Shelby County, Ohio. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2017, 7:57 PM EDT (23:57 UTC)
- Expired
- Jun 13, 2017, 8:45 PM EDT
- In force
- 48 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Champaign County, OH, Logan County, OH, Shelby County, OH
The radar
The Cincinnati radar (KILN), 105 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 8:11 PM EDT | TSTM WND DMG | 2 S Bloom Center, OH | TREE DOWN ALONG COUNTY ROAD 21. TIME ESTIMATED BY RADAR. |
| Jun 13, 8:25 PM EDT | TSTM WND DMG | 5 Wsw Bellefontaine, OH | TREE DOWN ALONG COUNTY ROAD 11. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 12.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1831 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1049 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
866
WUUS51 KILN 132357
SVRILN
OHC021-091-149-140045-
/O.NEW.KILN.SV.W.0151.170613T2357Z-170614T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
757 PM EDT TUE JUN 13 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Eastern Shelby County in west central Ohio...
Northwestern Champaign County in west central Ohio...
Southern Logan County in west central Ohio...
* Until 845 PM EDT.
* At 756 PM EDT, a severe thunderstorm was located over Jackson
Center, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Sidney, Bellefontaine, West Liberty, Anna, Jackson Center,
Russells Point, De Graff, Quincy, Port Jefferson, Maplewood, Kiser
Lake State Park, Millerstown, Bloom Center and Lewistown.
This includes I-75 in Ohio between mile markers 91 and 101.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4038 8358 4015 8391 4026 8418 4037 8425
4049 8407 4048 8399
TIME...MOT...LOC 2356Z 299DEG 12KT 4042 8408
HAIL...1.00IN
WIND...60MPH
$$
JDR2 follow-up statements
523
WWUS51 KILN 140016
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
816 PM EDT TUE JUN 13 2017
OHC021-091-149-140045-
/O.CON.KILN.SV.W.0151.000000T0000Z-170614T0045Z/
Shelby OH-Champaign OH-Logan OH-
816 PM EDT TUE JUN 13 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR EASTERN SHELBY...NORTHWESTERN CHAMPAIGN AND SOUTHERN LOGAN
COUNTIES...
At 814 PM EDT, a severe thunderstorm was located near Jackson Center,
moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Law enforcement. At 810 PM, Shelby County Sheriffs office
reported that there had been several trees down with this
storm in the Botkins and Jackson Center Area.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sidney, Bellefontaine, West Liberty, Jackson Center, Russells Point,
De Graff, Port Jefferson, Zanesfield, Logansville, Plattsville,
Maplewood, Springhills, Kiser Lake State Park and Millerstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4038 8358 4015 8391 4026 8418 4033 8415
4048 8402 4048 8399
TIME...MOT...LOC 0014Z 299DEG 12KT 4039 8401
HAIL...1.00IN
WIND...60MPH
$$
JDR331
WWUS51 KILN 140030
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
830 PM EDT TUE JUN 13 2017
OHC149-140038-
/O.CAN.KILN.SV.W.0151.000000T0000Z-170614T0045Z/
Shelby OH-
830 PM EDT TUE JUN 13 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHELBY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4038 8358 4015 8391 4028 8401 4046 8394
TIME...MOT...LOC 0028Z 299DEG 15KT 4034 8389
$$
OHC021-091-140045-
/O.CON.KILN.SV.W.0151.000000T0000Z-170614T0045Z/
Champaign OH-Logan OH-
830 PM EDT TUE JUN 13 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHWESTERN CHAMPAIGN AND CENTRAL LOGAN COUNTIES...
At 828 PM EDT, a severe thunderstorm was located over De Graff,
moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Law enforcement. This storm has a history of producing
damage to trees by Shelby County Law Enforcement.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bellefontaine, West Liberty, De Graff, Quincy, Valley Hi, Zanesfield,
Logansville, Rosewood, New Jerusalem, Mcmorran, Springhills, Bloom
Center and Lewistown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4038 8358 4015 8391 4028 8401 4046 8394
TIME...MOT...LOC 0028Z 299DEG 15KT 4034 8389
HAIL...1.00IN
WIND...60MPH
$$
JDRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:57 PM EDT, 0 minutes earlier.
Area forecast discussion, Jun 13, 7:57 PM EDT, 0 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 757 PM EDT Tue Jun 13 2017 .SYNOPSIS... A warm and unsettled weather pattern will continue through the week and into the weekend. Slightly cooler and drier conditions will be present for the beginning of next week. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... Storms have been developing south into northern counties where air mass was still quite favorable. Looks like conditions are not quite as conducive further south, so expect weakening to occur. There should be a lull in activity late this evening into the overnight. But guidance continues to show weak convergence leading to additional development before daybreak from east central Indiana into northern Kentucky. Forecast lows look reasonable at this point. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... Another day with a moist and unstable airmass will be in place for Wednesday. This will allow for additional scattered shower and thunderstorm activity. Isolated damaging wind gusts and isolated large hail will again be possible. In additional isolated flooding issues will be possible due to heavy rainfall and also due to rainfall that has already occurred today. Went close to the blend for high temperatures with highs generally in the upper 80s. && .LONG TERM /THURSDAY THROUGH TUESDAY/... The warm and unstable airmass will remain in place for Thursday with upper level support from a disturbance moving through. This will allow for increased coverage of showers and thunderstorms. Another day of isolated large hail and damaging winds will be possible in addition to the repeated heavy rain threat. With the subsequent rounds of rainfall cannot rule out some isolated flash flooding issues. There will be a temporary lull in the precipitation Thursday night into a large portion of the day on Friday. Additional disturbances will work into the region for later in the day on Friday through the weekend. A cold front will then work through Sunday into Sunday night. After this feature moves through slightly cooler and drier conditions are expected for the remainder of the long term time period. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... Storms north of KDAY to KCMH/KLCK at the beginning of the period should dissipate before making it to those locations, but this will have to continue to be monitored. Appears that sufficient low level moisture is in place for visibility restrictions to develop at many locations. At this point have only gone as low as MVFR. Appears that convection may redevelop before daybreak and affect all but central Ohio before 12Z. The chance of storms will increase during the day and spread across the entire region. With uncertainty in timing/location that far out in time, have only used VCTS and not lower the flight category with storms. OUTLOOK...Thunderstorms possible Wednesday night through Thursday and then again Saturday into Sunday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Novak NEAR TERM... SHORT TERM...Novak LONG TERM... AVIATION...
Hazardous weather outlook, Jun 13, 5:27 PM EDT, 2 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 527 PM EDT Tue Jun 13 2017 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-141945- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 527 PM EDT Tue Jun 13 2017 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Occasional thunderstorms are expected Wednesday into Thursday. Some of these storms will be capable of producing locally heavy rainfall and isolated damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 13, 7:30 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Wilmington OH
730 PM EDT TUE JUN 13 2017
OHZ044-052-140000-
Champaign OH-Logan OH-
730 PM EDT TUE JUN 13 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHAMPAIGN AND
EASTERN LOGAN COUNTIES UNTIL 800 PM EDT...
At 730 PM EDT, radar indicated a strong thunderstorm near Belle
Center, moving south at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Penny size hail...
Very heavy rain...
Locations impacted include...
Bellefontaine, West Liberty, North Lewisburg, Belle Center,
Rushsylvania, Zanesfield, Middleburg, Big Springs and East Liberty.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4052 8370 4051 8356 4050 8356 4028 8354
4023 8355 4023 8354 4022 8354 4023 8379
4052 8379
TIME...MOT...LOC 2330Z 356DEG 31KT 4045 8367
JDRLocal storm report, Jun 13, 7:37 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
737 PM EDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG 4 E CELINA 40.56N 84.50W
06/13/2017 MERCER OH LAW ENFORCEMENT
SEVERAL TREES DOWN AND POWERLINES DOWN NORTH OF GRAND
LAKE IN EASTERN PART OF COUNTY. TIME ESTIMATED BY RADAR.
&&
KCLocal storm report, Jun 13, 7:45 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
745 PM EDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM TSTM WND GST KAXV WAPAKONETA APT 40.49N 84.30W
06/13/2017 M53 MPH AUGLAIZE OH AWOS
&&
KCSpecial weather statement, Jun 13, 7:50 PM EDT, 7 minutes before
Special Weather Statement National Weather Service Wilmington OH 750 PM EDT TUE JUN 13 2017 OHZ026-035-044-045-140015- Auglaize OH-Logan OH-Hardin OH-Union OH- 750 PM EDT TUE JUN 13 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LOGAN...SOUTHERN HARDIN...NORTHEASTERN AUGLAIZE COUNTIES IN WEST CENTRAL OHIO AND NORTHWESTERN UNION COUNTIES IN CENTRAL OHIO UNTIL 815 PM EDT... At 749 PM EDT, radar indicated a strong thunderstorm near Lakeview, moving east at 30 mph. STORM HAZARDS INCLUDE... Winds to 50 mph... Penny size hail... Very heavy rain... Locations impacted include... Kenton, Russells Point, Lakeview, Waynesfield, Belle Center, West Mansfield, Northwood, Roundhead, Mount Victory, Rushsylvania, Huntsville, Ridgeway, Mentzer, Somersville and Big Springs. Water will pond on roads and may quickly fill roadside ditches and small streams. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 4061 8342 4034 8340 4050 8410 4064 8403 TIME...MOT...LOC 2349Z 279DEG 24KT 4052 8399 JDR
Local storm report, Jun 13, 7:54 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
754 PM EDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG 5 E CELINA 40.55N 84.48W
06/13/2017 MERCER OH PUBLIC
SEVERAL LARGE TREES AND LIMBS DOWN AT NORTHMOOR GOLF
COURSE. SHEET METAL ROOFING PARTIALLY REMOVED FROM
STRUCTURE. TIME ESTIMATED BY RADAR.
&&
KCLocal storm report, Jun 13, 7:56 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
756 PM EDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL NEW KNOXVILLE 40.49N 84.32W
06/13/2017 M0.50 INCH AUGLAIZE OH EMERGENCY MNGR
TIME ESTIMATED BY RADAR.
&&
KCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 1:13 AM EDT | Special Weather Statement | ILN | Clinton | 32 min |
| Jun 13, 6:19 AM EDT | Special Weather Statement | ILN | Ross | 26 min |
| Jun 13, 6:22 AM EDT | Special Weather Statement | ILN | Fairfield | 23 min |
| Jun 13, 6:51 AM EDT | Areal Flood Advisory | ILN | Ross | 84 min |
| Jun 13, 6:59 AM EDT | Flash Flood Warning | ILN | Ross | 3 hr |
| Jun 13, 8:05 AM EDT | Areal Flood Advisory | ILN | Clark, Greene | 115 min |
| Jun 13, 8:30 AM EDT | Special Weather Statement | ILN | Fayette | 30 min |
| Jun 13, 8:32 AM EDT | Areal Flood Advisory | ILN | Clark, Fayette, Greene, Madison | 118 min |
| Jun 13, 8:49 AM EDT | Flash Flood Warning | ILN | Fayette, Greene, Madison | 3 hr |
| Jun 13, 9:19 AM EDT | Special Weather Statement | ILN | Fayette | 26 min |
| Jun 13, 9:40 AM EDT | Areal Flood Advisory | ILN | Clinton, Fayette | 2 hr |
| Jun 13, 9:43 AM EDT | Areal Flood Advisory | ILN | Franklin, Licking | 3 hr |
| Jun 13, 9:47 AM EDT | Special Weather Statement | ILN | Fayette | 28 min |
| Jun 13, 10:06 AM EDT | Flash Flood Watch | ILN | Adams, Brown, Clinton, Fairfield, Fayette, Franklin and 8 more | 7 hr |
| Jun 13, 10:07 AM EDT | Special Weather Statement | ILN | Highland | 23 min |
| Jun 13, 10:12 AM EDT | Areal Flood Advisory | ILN | Hocking | 2 hr |
| Jun 13, 10:12 AM EDT | Special Weather Statement | ILN | Franklin | 48 min |
| Jun 13, 10:20 AM EDT | Areal Flood Advisory | ILN | Fayette, Highland | 115 min |
| Jun 13, 10:26 AM EDT | Flash Flood Warning | ILN | Hocking | 3 hr |
| Jun 13, 10:26 AM EDT | Flash Flood Warning | ILN | Franklin, Licking | 3 hr |
| Jun 13, 10:30 AM EDT | Areal Flood Advisory | ILN | Franklin | 3 hr |
| Jun 13, 10:37 AM EDT | Special Weather Statement | ILN | Highland | 38 min |
| Jun 13, 10:38 AM EDT | Special Weather Statement | ILN | Highland | 52 min |
| Jun 13, 11:08 AM EDT | Special Weather Statement | ILN | Hamilton | 52 min |
| Jun 13, 11:30 AM EDT | Special Weather Statement | ILN | Highland | 45 min |
| Jun 13, 11:44 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 46 min |
| Jun 13, 11:48 AM EDT | Special Weather Statement | ILN | Clermont | 42 min |
| Jun 13, 12:19 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 26 min |
| Jun 13, 12:23 PM EDT | Special Weather Statement | ILN | Clermont | 37 min |
| Jun 13, 12:29 PM EDT | Special Weather Statement | ILN | Clermont | 31 min |
| Jun 13, 12:42 PM EDT | Special Weather Statement | ILN | Montgomery | 33 min |
| Jun 13, 12:44 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Warren | 31 min |
| Jun 13, 12:48 PM EDT | Special Weather Statement | ILN | Montgomery | 27 min |
| Jun 13, 12:54 PM EDT | Special Weather Statement | ILN | Miami | 36 min |
| Jun 13, 12:59 PM EDT | Special Weather Statement | ILN | Clinton | 31 min |
| Jun 13, 1:06 PM EDT | Special Weather Statement | ILN | Montgomery | 24 min |
| Jun 13, 1:09 PM EDT | Special Weather Statement | ILN | Warren | 21 min |
| Jun 13, 1:12 PM EDT | Special Weather Statement | ILN | Brown | 33 min |
| Jun 13, 1:15 PM EDT | Areal Flood Advisory | ILN | Clermont | 2 hr |
| Jun 13, 1:18 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Clinton, Warren | 117 min |
| Jun 13, 1:20 PM EDT | Areal Flood Advisory | ILN | Miami, Montgomery | 115 min |
| Jun 13, 1:26 PM EDT | Severe Thunderstorm Warning | ILN | Miami, Montgomery | 34 min |
| Jun 13, 1:33 PM EDT | Areal Flood Advisory | ILN | Clermont | 117 min |
| Jun 13, 1:43 PM EDT | Areal Flood Advisory | ILN | Brown | 2 hr |
| Jun 13, 1:43 PM EDT | Special Weather Statement | ILN | Greene | 32 min |
| Jun 13, 1:43 PM EDT | Severe Thunderstorm Warning | ILN | Clinton | 21 min |
| Jun 13, 1:51 PM EDT | Special Weather Statement | ILN | Champaign | 24 min |
| Jun 13, 1:53 PM EDT | Special Weather Statement | ILN | Brown | 37 min |
| Jun 13, 1:54 PM EDT | Special Weather Statement | ILN | Brown | 36 min |
| Jun 13, 1:56 PM EDT | Special Weather Statement | ILN | Delaware | 34 min |
| Jun 13, 2:01 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami | 30 min |
| Jun 13, 2:03 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Miami | 117 min |
| Jun 13, 2:15 PM EDT | Special Weather Statement | ILN | Fayette | 30 min |
| Jun 13, 2:39 PM EDT | Special Weather Statement | ILN | Union | 21 min |
| Jun 13, 3:08 PM EDT | Special Weather Statement | ILN | Union | 22 min |
| Jun 13, 4:11 PM EDT | Special Weather Statement | ILN | Licking | 19 min |
| Jun 13, 6:13 PM EDT | Severe Thunderstorm Warning | ILN | Hardin | 47 min |
| Jun 13, 6:42 PM EDT | Special Weather Statement | ILN | Mercer | 33 min |
| Jun 13, 6:56 PM EDT | Severe Thunderstorm Warning | ILN | Hardin, Logan, Union | 49 min |
| Jun 13, 6:58 PM EDT | Areal Flood Advisory | ILN | Hardin | 2 hr |
| Jun 13, 7:02 PM EDT | Special Weather Statement | ILN | Shelby | 28 min |
| Jun 13, 7:04 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 41 min |
| Jun 13, 7:22 PM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer, Shelby | 113 min |
| Jun 13, 7:25 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Shelby | 35 min |
| Jun 13, 7:30 PM EDT | Special Weather Statement | ILN | Logan | 30 min |
| Jun 13, 7:41 PM EDT | Flash Flood Warning | ILN | Hardin | 2 hr |
| Jun 13, 7:50 PM EDT | Special Weather Statement | ILN | Logan | 25 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.